Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 78, NWS New Orleans, LA

June 23, 2015Livingston Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 23, 2015, 3:41 PM CDT for Livingston Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 3:41 PM CDT (20:41 UTC)
Expired
Jun 23, 2015, 4:00 PM CDT
In force
19 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Livingston Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2882 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2882 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WUUS54 KLIX 232041
SVRLIX
LAC063-091-105-232100-
/O.NEW.KLIX.SV.W.0078.150623T2041Z-150623T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
341 PM CDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHEASTERN LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHEASTERN ST. HELENA PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 400 PM CDT

* AT 341 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR INDEPENDENCE...OR NEAR
  AMITE...AND MOVING NORTHWEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AMITE...AMITE CITY...INDEPENDENCE...ROSELAND...MONTPELIER AND
  TICKFAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3071 9043 3055 9051 3059 9071 3079 9057
TIME...MOT...LOC 2041Z 114DEG 10KT 3067 9055 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:27 PM CDT, 14 minutes earlier.

Area forecast discussion, Jun 23, 3:27 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
327 PM CDT TUE JUN 23 2015

.DISCUSSION...
ONCE AGAIN ONLY MINOR CHANGES MADE TO FORECAST AS THINKING HAS NOT
CHANGED. HOT AND HUMID CONDITIONS WILL PERSIST THROUGH THE END OF
THE WORK WEEK. WITH RIDGING ALOFT...MOST CONVECTION WILL BE
FOCUSED ALONG SEA AND LAKE BREEZE BOUNDARIES THEN SPREADING ALONG
OUTFLOW BOUNDARIES. AM CARRYING GENERALLY 30 TO 40 PERCENT POPS
EACH DAY.

CONCERNING THE HEAT TOMORROW...SIMILAR TO TODAY COULD SEE A FEW
SITES RISE UP INTO THE 105 TO 100 HEAT INDEX RANGE FOR AN HOUR OR
TWO BEFORE ONSET OF CONVECTION. AS EXPECTED AS SOON AS TSTORMS
BEGAN DEVELOPING AND OUTFLOW BOUNDARIES STARTED MOVING ACROSS THE
AREA...HEAT INDEX VALUES DROPPED IN THE HOTTEST PLACES. EXPECT
SIMILAR CONDITIONS TOMORROW...SO DON/T FEEL AS THOUGH A HEAT
ADVISORY WILL BE NECESSARY. ADMIT THAT IT WILL BE ANOTHER
BORDERLINE DAY HOWEVER...AND MIDNIGHT SHIFT MAY HAVE A DIFFERENT
OPINION.

PATTERN BEGINS TO CHANGE BY SATURDAY AS DEEP TROUGHING DIGS INTO
THE EASTERN CONUS. SHOULD EVEN SEE A WEAK COLD FRONT MAKE IT INTO
THE AREA BY SUNDAY. THE FRONT WILL PROVIDE A FOCUS FOR CONVECTION
AND EXPECT SCATTERED TO POSSIBLY NUMEROUS SHOWERS AND
THUNDERSTORMS ALONG AND AHEAD OF THE FRONT SATURDAY NIGHT AND
SUNDAY. BEYOND SUNDAY...AMOUNT OF CONVECTIVE COVERAGE WILL LARGELY
DEPEND ON WHETHER THE FRONT STALLS OR CLEARS THE AREA. RIGHT NOW
IT LOOKS LIKE WE/D SEE A RELATIVE LULL IN CONVECTION ON MONDAY
WITH THE BOUNDARY OVER THE NORTHERN GULF...POSSIBLY MOVING
NORTHWARD AGAIN BY TUESDAY AND BRINGING MORE SHOWERS AND
THUNDERSTORMS TO THE AREA.

&&

.AVIATION...
VFR CONDITIONS SHOULD PREVAIL THROUGH THE PERIOD OUTSIDE OF ANY
CONVECTION. SHOWERS AND THUNDERSTORMS COULD TEMPORARILY REDUCE
CIGS AND VSBYS TO IFR LEVELS THROUGH THIS EVENING.

&&

.MARINE...
A WEAK SURFACE RIDGE ACROSS THE REGION WILL CONTINUE THROUGH MOST
OF THE WEEK. NO MAJOR CHANGES TO THE FORECAST AS WINDS WILL BE
GENERALLY 10 KNOTS OR LESS. ISOLATED TO SCATTERED CONVECTION IS
POSSIBLE EACH AFTERNOON. MODELS STILL SHOW WIND SPEEDS AND SEAS
WILL BEGIN TO PICK UP OVER THE WEEKEND AS A WEAK COLD FRONT
APPROACHES THE AREA.

&&

.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER FLOOD WARNINGS ON MISSISSIPPI RIVER.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  75  95  74  91 /  20  40  30  40
BTR  76  95  76  92 /  20  40  30  40
ASD  78  95  77  91 /  20  50  20  40
MSY  79  94  78  91 /  20  40  20  40
GPT  79  94  79  91 /  20  40  30  40
PQL  78  94  77  91 /  20  50  30  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

MARINE...13/MH
AVIATION...MEFFER
REST OF DISCUSSION...95/DM
Hazardous weather outlook, Jun 23, 6:10 AM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
610 AM CDT TUE JUN 23 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-232315-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
610 AM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HEAT INDEX VALUES THIS AFTERNOON WILL BE IN THE 100 TO 106 RANGE.
BE CAREFUL WITH OUTDOOR ACTIVITIES AND STAY HYDRATED.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND A FEW
OF THESE STORMS COULD BE STRONG AT TIMES. HOWEVER... WIDESPREAD SEVERE
STORMS ARE NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AFTERNOON HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE ARE
EXPECTED THROUGH AT LEAST THE FIRST HALF OF THE WEEK. ISOLATED
THUNDERSTORMS ARE EXPECTED EACH AFTERNOON THROUGH SATURDAY.
HOWEVER...SEVERE STORMS ARE NOT ANTICIPATED THROUGH SATURDAY
AFTERNOON.

A COLD FRONT WILL APPROACH THE REGION SATURDAY NIGHT AND SUNDAY.
A FEW STRONG STORMS ARE POSSIBLE OVER THE AREA SATURDAY NIGHT AND
SUNDAY. WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED. HOWEVER...A
SEVERE STORM OR TWO CAN NOT BE RULED OUT SATURDAY NIGHT AND EARLY
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 23, 1:00 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
100 PM CDT TUE JUN 23 2015

LAZ039-040-071-072-MSZ070-071-077-080>082-232000-
WASHINGTON-ST. TAMMANY-NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-
PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...BOGALUSA...FRANKLINTON...SLIDELL...
MANDEVILLE...COVINGTON...LACOMBE...AMITE...KENTWOOD...HAMMOND...
PONCHATOULA...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
100 PM CDT TUE JUN 23 2015

...SPECIAL WEATHER STATEMENT...
THE COMBINATION OF TEMPERATURES IN THE LOWER 90S AND HIGH LEVELS
OF MOISTURE IS RESULTING IN HEAT INDEX VALUES OF 105 TO 108
DEGREES. THESE CONDITIONS WILL LAST FOR AT LEAST A COUPLE HOURS
BUT INCREASING CLOUD COVER WILL AIDE IN LIMITING ANY ADDITIONAL
WARMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
DRINK PLENTY OF WATER AND TAKE FREQUENT BREAKS IF OUTSIDE THIS
AFTERNOON. APPLY HIGH-SPF SUNSCREEN FREQUENTLY.
Special weather statement, Jun 23, 2:13 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
213 PM CDT TUE JUN 23 2015

LAZ040-MSZ080-081-232015-
ST. TAMMANY LA-HANCOCK MS-HARRISON MS-
213 PM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. TAMMANY
PARISH...WESTERN HARRISON AND HANCOCK COUNTIES UNTIL 315 PM CDT...

AT 213 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LONG BEACH TO NEAR
SLIDELL...AND MOVING WEST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...SLIDELL...LONG BEACH...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...PEARL RIVER...STENNIS SPACE CENTER...
LACOMBE...LYMAN...KILN...PEARLINGTON...SHORELINE PARK...SAUCIER...
GULFPORT AIRPORT AND SLIDELL AIRPORT.

LAT...LON 3037 8908 3036 8909 3036 8910 3030 8928
      3031 8929 3035 8927 3036 8928 3037 8933
      3033 8938 3034 8934 3031 8932 3028 8937
      3019 8976 3038 9007 3048 8971 3046 8969
      3046 8965 3049 8965 3062 8915 3039 8898
TIME...MOT...LOC 1913Z 097DEG 7KT 3040 8923 3023 8977
Special weather statement, Jun 23, 2:15 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
215 PM CDT TUE JUN 23 2015

LAZ060-061-232000-
UPPER JEFFERSON LA-ST. CHARLES LA-
215 PM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CHARLES AND
NORTHWESTERN JEFFERSON PARISHES UNTIL 300 PM CDT...

AT 215 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
AVONDALE...MOVING WEST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
AVONDALE...HAHNVILLE...METAIRIE...MARRERO...JEFFERSON...HARAHAN...
WESTWEGO...ELMWOOD...ST. ROSE...RIVER RIDGE...LULING...BOUTTE...
WAGGAMAN...NEW SARPY...DESTREHAN...BAYOU GAUCHE...NORCO...BRIDGE
CITY...AMA AND TAFT.

LAT...LON 2977 9038 2978 9043 3002 9044 2998 9014
      2980 9014 2976 9037
TIME...MOT...LOC 1915Z 089DEG 11KT 2989 9023
Special weather statement, Jun 23, 3:09 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
309 PM CDT TUE JUN 23 2015

LAZ050-072-232100-
LIVINGSTON LA-SOUTHERN TANGIPAHOA LA-
309 PM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TANGIPAHOA AND
CENTRAL LIVINGSTON PARISHES UNTIL 400 PM CDT...

AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPRINGFIELD...OR 8 MILES SOUTHWEST OF HAMMOND...MOVING WEST AT 15
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HAMMOND...PONCHATOULA...WALKER...LIVINGSTON...FRENCH SETTLEMENT...
ALBANY...PORT VINCENT...SPRINGFIELD AND KILLIAN.

LAT...LON 3049 9043 3033 9045 3033 9051 3030 9054
      3028 9082 3032 9083 3034 9086 3055 9084
TIME...MOT...LOC 2008Z 093DEG 15KT 3041 9053
Special weather statement, Jun 23, 3:18 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
318 PM CDT TUE JUN 23 2015

LAZ040-232100-
ST. TAMMANY LA-
318 PM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. TAMMANY PARISH
UNTIL 400 PM CDT...

AT 317 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LACOMBE...OR 10 MILES SOUTHEAST OF COVINGTON. THIS STORM WAS NEARLY
STATIONARY.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COVINGTON...ABITA SPRINGS AND LACOMBE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3044 8988 3026 8991 3026 8999 3030 8999
      3032 9001 3032 9004 3035 9006 3036 9008
      3038 9015 3051 9013
TIME...MOT...LOC 2017Z 098DEG 4KT 3036 8999
Special weather statement, Jun 23, 3:27 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
327 PM CDT TUE JUN 23 2015

LAZ061-062-232115-
UPPER JEFFERSON LA-ORLEANS LA-
327 PM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ORLEANS AND NORTH
CENTRAL JEFFERSON PARISHES UNTIL 415 PM CDT...

AT 327 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEW ORLEANS...MOVING NORTHWEST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...METAIRIE...JEFFERSON AND LAKEFRONT AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3002 9023 3003 9022 3002 9018 3002 9012
      3003 9011 3003 9003 3004 9003 3004 9001
      3001 8998 2994 9012
TIME...MOT...LOC 2027Z 128DEG 9KT 3000 9011

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:41 PM CDTSpecial Marine WarningLIX49 min
Jun 23, 2:13 PM CDTSpecial Weather StatementLIXSaint Tammany62 min
Jun 23, 2:15 PM CDTSpecial Weather StatementLIXSaint Charles45 min
Jun 23, 3:09 PM CDTSpecial Weather StatementLIXLivingston51 min
Jun 23, 3:18 PM CDTSpecial Weather StatementLIXSaint Tammany42 min
Jun 23, 3:22 PM CDTSpecial Marine WarningLIX38 min
Jun 23, 3:27 PM CDTSpecial Weather StatementLIXOrleans48 min
Jun 23, 4:05 PM CDTSpecial Weather StatementLIXEast Baton Rouge, Livingston40 min
Jun 23, 4:23 PM CDTSpecial Weather StatementLIXTangipahoa22 min
Jun 23, 4:32 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge13 min
Jun 23, 4:46 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge29 min
Jun 23, 4:48 PM CDTFlash Flood WarningLIXEast Baton Rouge3 hr
Jun 23, 5:03 PM CDTSpecial Weather StatementLIXIberville57 min
Jun 23, 5:09 PM CDTSpecial Weather StatementLIXWashington36 min
Jun 23, 5:38 PM CDTSevere Thunderstorm WarningLIXIberville22 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.